# SDR EE4Y2012080100266

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: General aviation
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 70,932 hours, 41,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT Y STA 68.5-Z13RH SECTION SKIN WITH CRACKED.  THE SKIN WAS REPAIRED IAW EO COO-9-53-197-12 WITH APPROVAL.  UNDER NON ROUTINE ITEM; WO:A1A163,SUBJOB:1,ITEM:303.
